# SDR AUS20040047

- Difficulty date: January 30, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCB3TN5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 2722197002
- Condition: Corroded
- Location: Fuselage
- Part time: 15,964 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE DOUBLER LOCATED AT RT EMERGENCY EXITS, BADLY CORRODED.
